Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 22, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jun 7, 2017, 4:07 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2017, 4:07 AM EDT (08:07 UTC)
- Expired
- Jun 7, 2017, 7:51 PM EDT
- In force
- 16 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
722 WHUS72 KMFL 070807 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 407 AM EDT WED JUN 7 2017 GMZ656-676-072100- /O.NEW.KMFL.SC.Y.0022.170607T0807Z-170607T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 407 AM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
183 WHUS72 KMFL 071145 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 745 AM EDT WED JUN 7 2017 AMZ650-670-072100- /O.EXA.KMFL.SC.Y.0022.000000T0000Z-170607T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 745 AM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO GALE FORCE. SEAS 2 TO 4 FEET WITH 3 TO 5 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-676-072100- /O.CON.KMFL.SC.Y.0022.000000T0000Z-170607T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 745 AM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO GALE FORCE. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
244 WHUS72 KMFL 071852 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 252 PM EDT WED JUN 7 2017 GMZ656-676-080000- /O.EXT.KMFL.SC.Y.0022.000000T0000Z-170608T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 252 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS OF AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-080000- /O.EXT.KMFL.SC.Y.0022.000000T0000Z-170608T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 252 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
368 WHUS72 KMFL 072351 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 751 PM EDT WED JUN 7 2017 AMZ650-670-080100- /O.CAN.KMFL.SC.Y.0022.000000T0000Z-170608T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 751 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND MAY STILL BE AROUND 20 KTS, BUT HAS GENERALLY SUBSIDED BELOW 20KTS. HOWEVER, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ GMZ656-676-080100- /O.CAN.KMFL.SC.Y.0022.000000T0000Z-170608T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 751 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND MAY STILL BE AROUND 20 KTS, BUT HAS GENERALLY SUBSIDED BELOW 20KTS. HOWEVER, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 1:59 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 7, 1:59 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
159 AM EDT Wed Jun 7 2017
.AVIATION...
Light and variable winds will be interrupted at times by passing
showers or thunderstorms. Light to moderate rain will continue at
all terminals through the TAF period but VFR will prevail,
however, brief MVFR conditions are possible with the heaviest
downpours. Similar trend continues into the late morning and
afternoon hours, but with more thunderstorm activity and becoming
SW and gusty.
&&
.PREV DISCUSSION... /issued 801 PM EDT Tue Jun 6 2017/
AVIATION...
Rain and thunderstorms will be abundant through the TAF period
across South Florida. These showers and storms may bring MVFR to
brief IFR conditions to any of the airports through the TAF
period, and likely beyond. While the southern portion of South
Florida is fairly quiet this evening, the convection is forecast
to move into the area during the overnight hours.
UPDATE...
Given the ongoing convection across SOuth Florida, have increased
PoPs to near 100% for most of the northern area this evening, and
up to categorical from 03z to 06z. Models are showing there may be
a quieter period from 06z to 12z. Even then, have spread likely
PoPs across most of the area. A flood watch remains in effect for
most of South Florida. Also, Collier County looks to receive
heavy rain amounts over the next several hours. Given that, a
flood warning has been issued, as they are already very saturated
from the earlier rains.
PREV DISCUSSION... /issued 337 PM EDT Tue Jun 6 2017/
DISCUSSION...
A busy pattern for the next several days, and into next week. A
low pressure system over the Louisiana coast, is forecast to
slowly slide to the east, and even southeast, towards Central
florida. Models show it will take the rest of the week before it
crosses the Florida peninsula. This will keep showers and
thunderstorms in the forecast into the weekend, at least. GFS Theta
E graphics show moisture will move across the CWA in waves,
allowing for some breaks in the rain, especially in the overnight
hours.
For tonight, the boundary will lay somewhere from south Collier
County across, into northern Palm Beach County, with higher values
to the north. By 12z, however, the drier air will be pushed off
the east coast, with showers developing across the area once
again. With PWATs continuing to be over 2 inches over various
portions of South Florida through the night, and into tomorrow,
have issued a Flood Watch for all areas except Mainland Monroe,
where flooding is more difficult, and Glades County, where not as
much rain has fallen today, through 00z Thursday. This may even
need to be extended, if chances of rain continue to be high, given
the saturated nature of the area at this time.
As the low approaches Central Florida for the latter half of the
week, some drier air, but not necessarily dry air, will make its
way into at least some of the area. This will be mainly over the
western lake region, western interior, and coastal naples area,
where PWATs . The other half of the CWA may still see PWATs just
below 2 inches. Models are still indicating higher PoPs for this
area through Sunday, as a weak boundary remains over the CWA,
behind the low, as it finally exits to the northeast.
by the beginning of next week, a bermuda high strengthens,
bringing a more typical summertime pattern back to South Florida,
with chance PoPs across the region.
MARINE...
Showers and thunderstorms will continue to be possible across all
South Florida waters through the beginning of next week. The wind
will continue to run between 20 and 25 kts across portions of the
Gulf through 06z. Given this, the small craft advisory has been
extended through 06z tonight. After this small craft should
continue to use caution in a coastal South Florida waters for the
next several days.
AVIATION...
The winds have remain light and variable this morning into early
this afternoon. The short range models continue to show light and
variable winds rest of this afternoon into tonight for all of
South Florida taf sites. The short range models also continue to
show showers to affect the northern areas of South Florida through
rest of this afternoon before decreasing in coverage tonight.
Therefore, SHRA along with VCTS will be put in for KAPF, KFLL,
KFXE, and KPBI taf sites. For KOPF, KMIA, and KTMB VCSH will will
be in place through the afternoon hours. For the overnight hours,
VCSH will remain in place over all of the taf sites. The ceiling
and vis will remain in VFR conditions outside of the showers and
thunderstorms, but could fall down into MVFR or even IFR
conditions with any passage of showers or thunderstorms.
HYDROLOGY...
Abundant rain, across almost all of South Florida, has likely
saturated much of the soil. Given the high amounts of moisture in
the atmosphere, which will continue through at least tomorrow, and
the high chances of heavy rain, have issued a Flood Watch for all
Counties, except Mainland Monroe and Glades County. However, if
Glades begins to see higher amounts of rain overnight, they also
may need to be added to the watch. Some of the rainfall totals
across the area are significant, including 10.27 inches in
Everglades City, 14.68 5 miles NE of Everglades City, and 9.83
inches in Marco Island. These are not storm totals but only
amounts through around 2 pm edt today.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 86 75 89 76 / 80 60 80 40
Fort Lauderdale 86 76 91 78 / 80 60 80 60
Miami 86 76 90 77 / 80 60 90 70
Naples 85 78 88 77 / 80 70 70 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ066>074-168-172>174.
AM...None.
GM...Small Craft Advisory until 2 AM EDT early this morning for
GMZ656-676.
&&
AVIATION...17/ARHazardous weather outlook, Jun 6, 5:00 PM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 500 PM EDT Tue Jun 6 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070900- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 500 PM EDT Tue Jun 6 2017 ...Flooding from Heavy Rain Possible Through Tomorrow Evening... ...Hazardous Marine Conditions Possible... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Widespread showers with embedded isolated thunderstorms will continue across South Florida through tonight. The primary concerns with any activity will be heavy rainfall, lightning, and gusty wind. The strongest storms will also be capable of producing damaging winds, isolated brief tornadoes and waterspouts. Flooding: Heavy rainfall may lead to some flooding conditions across most of South Florida. A Flood Watch is in effect for all areas except Mainland Monroe and Glades Counties. Tornadoes: Conditions are favorable for isolated tornadoes and waterspouts across all of South Florida and the adjacent waters today. Wind: The strongest storms this afternoon will be capable of producing wind gusts up to 50 mph. Rip Currents: There is a moderate risk of rip currents for the Gulf Coast Beaches of South Florida. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Thunderstorms will continue to be possible through the period. Periods of heavy rainfall leading to areas of urban flooding will remain a concern through the middle of the week. In addition, storms will be capable of gusty wind, into Wednesday when there is a Marginal Risk of strong to severe thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. However, spotters are asked to report any flooding, strong wind gusts in excess of 45 mph, waterspouts or tornadoes to the National Weather Service in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jun 6, 10:20 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1020 PM EDT TUE JUN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM MARINE TSTM WIND 1 S MARCO ISLAND 25.92N 81.73W
06/06/2017 M41 MPH GMZ656 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 41 MPH...36 KNOTS
WAS RECORDED BY THE WEATHERBUG MESONET
SITE...MRCSL...LOCATED AT THE MARCO ISLAND MARIOTT BEACH
RESORT AT 604 AM EDT.
0619 AM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
06/06/2017 M45 MPH AMZ630 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 45 MPH AT
MESONET SITE KYBSC AT KEY BISCAYNE.
0642 AM MARINE TSTM WIND 3 ESE FISHER ISLAND 25.75N 80.10W
06/06/2017 M46 MPH AMZ651 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT THE
MESONET SITE AT GOVERNMENT CUT. THIS STIE HAS AN
ELEVATION OF 63 FEET.
0745 AM FLOOD MARCO ISLAND 25.94N 81.73W
06/06/2017 COLLIER FL LAW ENFORCEMENT
ROAD CLOSURES ON MARCO ISLAND FROM BAYPORT TO SAN MARCO
ROAD ON BALD EAGLE DUE TO FLOODING. MULTIPLE CARS HAVE
STALLED IN THE MIDDLE OF THE ROAD. RAINFALL OF 6 TO 8
INCHES HAS BEEN MEASURED IN MARCO ISLAND OVER THE LAST 6
TO 12 HOURS.
0857 AM HEAVY RAIN PORT OF THE ISLANDS 25.96N 81.51W
06/06/2017 M8.30 INCH COLLIER FL PUBLIC
8.30 INCHES OF RAIN HAS FALLEN AT PORT OF THE ISLAND
OVER THE LAST 12 HOURS.
0900 AM HEAVY RAIN 1 W OCHOPEE 25.90N 81.32W
06/06/2017 M8.22 INCH COLLIER FL PUBLIC
8.22 INCHES OF RAIN HAS FALLEN AT EVERGLADES CITY OVER
THE LAST 12 HOURS.
0901 AM HEAVY RAIN 3 N MARCO ISLAND 25.98N 81.73W
06/06/2017 M7.83 INCH COLLIER FL PUBLIC
7.83 INCHES OF RAIN HAS FALLEN 3 MILES NORTH OF MARCO
ISLAND IN THE LAST 12 HOURS. ADDITIONAL DAILY RAINFALL
IS POSSIBLE.
0902 AM HEAVY RAIN 2 SSE MARCO ISLAND 25.92N 81.72W
06/06/2017 M6.03 INCH COLLIER FL MESONET
6.03 INCHES OF RAIN HAS BEEN RECORDED BY THE WEATHERBUG
MESONET SITE...MRCSL...LOCATED AT THE MARCO ISLAND
MARIOTT BEACH RESORT ALREADY TODAY. ADDITIONAL RAINFALL
POSSIBLE.
1018 AM FLOOD 1 SSE EVERGLADES CITY 25.84N 81.38W
06/06/2017 COLLIER FL EMERGENCY MNGR
COLLIER COUNTY EMERGENCY MANAGEMENT REPORTS EVERGLADES
AIRPARK X01 IS CLOSED UNTIL FURTHER NOTICE DUE TO
FLOODING.
1046 AM FLOOD 1 W CARNESTOWN 25.91N 81.37W
06/06/2017 COLLIER FL LAW ENFORCEMENT
COLLIER COUNTY SHERIFFS OFFICE HAVE CLOSED COUNTY ROAD
29 SOUTH OF TAMIAMI TRAIL DUE TO FLOODING.
1140 AM FLOOD 1 W SOUTHWEST RANCHES 26.06N 80.35W
06/06/2017 BROWARD FL NWS EMPLOYEE
AN OFF DUTY NWS EMPLOYEE REPORTED SEVERAL INCHES OF
STANDING WATER ON INTERSTATE 75 BETWEEN SHERIDAN ST AND
INTERSTATE 595.
0155 PM HEAVY RAIN 5 SSE BELLE MEADE 25.99N 81.67W
06/06/2017 M9.83 INCH COLLIER FL AWOS
9.83 INCHES OF RAIN HAS FALLEN AT MARCO ISLAND
AIRPORT...KMKY...FROM 6 AM MONDAY TO 2 PM TUESDAY. 8.97
OF THAT FELL IN THE 24 HOURS ENDING AT 2 PM TUESDAY.
0200 PM HEAVY RAIN 1 SSE EVERGLADES CITY 25.85N 81.38W
06/06/2017 M10.27 INCH COLLIER FL MESONET
10.27 INCHES OF RAIN HAS FALLEN AT THE WEATHERBUG
MESONET SITE...EVERGL...LOCATED AT THE COLLIER COUNTY
OCHOPEE FIRE STATION 60 BETWEEN MIDNIGHT AND 2 PM EDT
TODAY.
0237 PM HEAVY RAIN OASIS RANGER STATION 25.86N 81.03W
06/06/2017 M8.56 INCH COLLIER FL MESONET
OASIS RANGER STATION OASFL RECORDED 8.56 INCHES OF RAIN
IN THE PAST 24 HOURS... INCLUDING 8.25 INCHES SINCE
MIDNIGHT
0310 PM HEAVY RAIN 1 W OCHOPEE 25.90N 81.32W
06/06/2017 M14.68 INCH COLLIER FL OTHER FEDERAL
THE USCRN SITE AT THE BIG CYPRESS NATIONAL PRESERVE
OCHOPEE HQ VISTA SITE MEASURED 14.68 INCHES IN THE 24
HOURS ENDING AT 310 PM EDT... INCLUDING 13.82 INCHES
SINCE MIDNIGHT.
0445 PM HEAVY RAIN 9 SW BIG CYPRESS RESERV 26.19N 81.07W
06/06/2017 M13.18 INCH COLLIER FL MESONET
RAWS SITE HMRF1 RECORDED 13.18 INCHES OF RAIN DURING
THE LAST 24 HOURS ENDING AT 445PM JUNE 6. SINCE
MIDNIGHT... 12.68 OF THAT HAS FALLEN.
0450 PM FLOOD 1 SSE SUNRISE 26.15N 80.27W
06/06/2017 BROWARD FL TRAINED SPOTTER
SPOTTER REPORTS 1 FOOT OF WATER COVERING ROADWAYS IN
SUNRISE NEAR HORIZON ELEMENTARY SCHOOL NEAR SUNSET STRIP
ROAD... 93RD LANE... AND NW 21ST MANOR.
0511 PM HEAVY RAIN 2 NW MILES CITY 26.17N 81.36W
06/06/2017 M9.79 INCH COLLIER FL MESONET
RAWS SITE PSTF1... PANTHER EAST... RECORDED 9.79 INCHES
OF RAIN IN THE LAST 24 HOURS ENDING AT 511PM JUNE 6.
9.44 OF THIS FELL SINCE MIDNIGHT.
0522 PM HEAVY RAIN 11 NE OASIS RANGER STAT 25.98N 80.90W
06/06/2017 M7.96 INCH COLLIER FL MESONET
RAWS SITE RACF1 RECORDED 7.96 INCHES OF RAIN IN THE
LAST 24 HOURS AS OF 522PM... WITH 7.56 OF THAT SINCE
MIDNIGHT.
0606 PM MARINE TSTM WIND 1 SSW PELICAN BAY 26.21N 81.82W
06/06/2017 M43 MPH GMZ656 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 37 KNOTS... 43 MPH
WAS RECORDED AT 606PM AT NAPLES GRANDE BEACH RESORT...
MESONET SITE NPLSR
0657 PM MARINE TSTM WIND 1 SSW PELICAN BAY 26.21N 81.82W
06/06/2017 M39 MPH GMZ656 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 34 KNOTS... 39 MPH
WAS RECORDED AT 657 PM AT NAPLES GRANDE BEACH
RESORT...MESONET SITE NPLSR
0757 PM FLOOD 2 E HOLLYWOOD DOWNTOWN 26.01N 80.12W
06/06/2017 BROWARD FL EMERGENCY MNGR
8-12 INCHES OF WATER SITTING ON ROADWAYS. NO WATER
ENTERING STRUCTURES
0808 PM TSTM WND GST BOCA RATON 26.36N 80.10W
06/06/2017 M47 MPH PALM BEACH FL ASOS
&&
EVENT NUMBER MFL1700180 MFL1700182 MFL1700181 MFL1700183 MFL1700184
MFL1700185 MFL1700187 MFL1700188 MFL1700190 MFL1700191 MFL1700192
MFL1700189 MFL1700186 MFL1700194 MFL1700193 MFL1700196 MFL1700195
MFL1700197 MFL1700198 MFL1700199 MFL1700201 MFL1700202 MFL1700200
HAGENSpecial weather statement, Jun 6, 10:32 PM EDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Miami FL 1032 PM EDT TUE JUN 6 2017 FLZ067-068-071>074-168-172-173-070315- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami- Dade County FL-Metro Palm Beach County FL- Coastal Miami Dade County FL- 1032 PM EDT TUE JUN 6 2017 ...Significant Weather Advisory for frequent to excessive lightning and 45 to 55 mph winds for central and northern Miami-Dade...Broward and southeastern Palm Beach Counties Until 1115 PM EDT... * At 1030 PM EDT...Doppler radar was tracking a Line of strong thunderstorms along a line extending from East Toll Gate On Alligator Alley to near Shark Valley Obs Tower...and moving east at 35 mph. * The primary impacts will be frequent to excessive lightning and gusty winds of 45 TO 55 mph. Lightning is the number one weather related killer in Florida. Trees and open shelters offer no protection. These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. * LOCATIONS IMPACTED INCLUDE... Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach, Tamarac, Margate, Coral Gables, Key Biscayne and South Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to street flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. && LAT...LON 2563 8015 2560 8076 2638 8049 2645 8006 TIME...MOT...LOC 0230Z 261DEG 28KT 2613 8046 2569 8069 AR
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:10 PM EDT | Special Marine Warning | MFL | 95 min | |
| Jun 6, 8:12 PM EDT | Areal Flood Warning | MFL | Collier, Hendry | 6 hr |
| Jun 6, 8:14 PM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 6, 8:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 6, 8:40 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| Jun 6, 10:32 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 43 min |
| Jun 6, 10:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 7, 1:47 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Jun 7, 4:51 AM EDT | Areal Flood Warning | MFL | Broward, Palm Beach | 6 hr |
| Jun 7, 5:59 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 7, 9:10 AM EDT | Areal Flood Advisory | MFL | Collier | 9 hr |
| Jun 7, 9:40 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 7, 10:35 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jun 7, 12:36 PM EDT | Special Marine Warning | MFL | 114 min | |
| Jun 7, 12:48 PM EDT | Special Weather Statement | MFL | Collier, Glades, Hendry | 42 min |
| Jun 7, 1:25 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 65 min |
| Jun 7, 1:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 7, 2:21 PM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 7, 2:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 7, 2:24 PM EDT | Special Weather Statement | MFL | Hendry | 51 min |
| Jun 7, 2:33 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Monroe | 43 min |
| Jun 7, 3:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Jun 7, 3:15 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 45 min |
| Jun 7, 3:39 PM EDT | Special Marine Warning | MFL | 96 min | |
| Jun 7, 3:44 PM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 7, 4:11 PM EDT | Areal Flood Warning | MFL | Collier | 5 hr |
| Jun 7, 4:42 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 48 min |
| Jun 7, 5:23 PM EDT | Areal Flood Warning | MFL | Broward, Palm Beach | 6 hr |
| Jun 7, 5:38 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 6 hr |
| Jun 7, 6:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 7, 6:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 7, 6:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Jun 7, 6:58 PM EDT | Special Marine Warning | MFL | 92 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.